A new question is answered every 9 seconds

Itching In arm and dizziness after T.T injection.

Resolved Question:

Dear Doctor

I have given T.T injection to a very close friend in her arms. While injecting she moved a little bit hence 25% medicine injected were leaked out. It was about 10 days back. Since injection taken she is complaining there is itching over injected area daily (not an abnormal itching). A small clot is found over injected area. She is having slight giddiness occasionally. Is this all due to inexperience of applying injection or will it have such side effects to the patient. Please advice. It is normal T.T. Vaccine. the injection is given due to a knife cut in her thumbs 1o days ago.

Regards Ganesh


Category: Family Physician-GP

Ask Your Own Question

Category: Sexually Transmitted Diseases(STD)Specialist
Dr. Deepu Sebin Sebastian is online now

Expert:  Dr. Deepu Sebin Sebastian replied 4 Days.

Hello.
Thank you for posting your query at DoctorSpring.com
I understand your concern.
The giddiness is not related to the injection.
For that we have to evaluate her and check her blood sugar levels, her BP, and if she is anemic.
Regarding the TT, 25 % leaked out, it won't cause any issues, however the protection against the bacteria definitely won't be proper, since the entire dose is required to mount a good immunity response. However its been 10 days, and she has shown any symptoms of tetanus, so there is again nothing to worry about.
The itching and the clot will settle down on its own. If there is a lot of itching then an anti-histaminic such as Tab. Levocetrizine 5 mg once daily at bed time can be taken.
If her giddiness is persistent, you need to check her hemoglobin,BP, and blood sugar level.
Feel free to discuss further,
Regards.


Patient replied :

Doctor ,,,,, Thanks for your kind reply.
For the past couple of days she is complaining about her left ears, mis-behaving with abnormal noises, also she is getting echo of all sounds nearby and also her own communication. Will there be any link to her giddiness? What is this systom called as. The hearing volume in her left ears also gone down little. Will this symptom lead to any serious problem. She has fear that something may happen to her ears and offcourse to her life due to giddiness.
Please let me know cause and seriousness of these symptoms.
Regards/ Ganesh


Expert:  Dr. Deepu Sebin Sebastian replied 3 Days.

Hello.
Thank you for the follow up.
Ringing in the ear along with echo and giddiness can indicate a range of conditions in the ear from otitis media to middle ear infections. This is once again unrelated to the injection. However this needs a thorough ENT examination, where the doctor will check the middle ear with the help of an otoscope to rule out any inflammation/wax/fungal infection ( e.t.c ). This can happen due to a hole in the tympanic membrane, which can again be due to acute or chronic ear infection.
If it is treated in the first stage itself without much delay. then this problem will disappear. The doctor needs to do some hearing evaluation tests along with otoscopy as i mentioned.
Please follow it up with an ENT opinion.
Regards.


Patient replied :

Noted doctor.
Let me introduce I am Indian working in Lagos, Nigeria.
Approached yesterday an ENT specialist in Lagos, described all the same thing what I have explained above. The doctor prescribed Tab Stugergon (Cinnarizine 25 mg perr tablet) to have for 7 days 3 times daily. After a course of this tablet to meet him again then he will let us know whether thorough check up is required or not. If required he siad an MRI scanning will be needed.
Please let me have your opinion because we are living in Nigeria.
Regards Ganesh


Expert:  Dr. Deepu Sebin Sebastian replied 2 Days.

Hello Mr. Ganesh.
Yes stugeron is the first line of management that is recommended for patients who present with giddiness, provided hypertension has been ruled out and is not contributory.
If it settles down, then you can avoid the scanning.
But mostly the issue with vertigo and giddiness like symptoms are, they tend to be clingy and stay for some time. Hence i will advise you to continue the medicine for a few days at least. MRI can always be resorted too, just to see if everything is fine with the sinuses and the middle ear. As of now continue with stugeron and let me know in a couple of days time about her symptoms.
Regards.


Dr. Deepu Sebin Sebastian
Category: Sexually Transmitted Diseases(STD)Specialist
Experience: 
MD, Internal Medicine - Stanley Medical School
Medical School - MBBS - Govt. Medical College, Kottyaam

Diagnostic Prediction - Stanford School of Medicine
Received Specialty training in Critical Care, Cardiology, Neurology, Gastroenterology, Nephrology from Stanley Medical College and in Endocrinology, Rheumatology.

Hematology and Geriatrics from Madras Medical College.
Dr. Deepu Sebin Sebastian and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.